# SDR AALA20150401009

- Difficulty date: March 28, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 18,683 hours, 7,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT TRANSITION CHANNEL, WAS FOUND WITH A SMALL CRACK.  DAMAGED CHANNEL WAS CUT & A SPLICE PIECE OF NEW MATERIAL WAS INSTALLED IAW SRM 53-00-53-2R-5.
